# SDR AALA20120111TUL02

- Difficulty date: December 21, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 67,377 hours, 18,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND ON NUMBER 2 SLAT AT INBOARD DRIVE TRACK LOWER LEADING EDGE.  REMOVED DAMAGED AREA AND INSTALLED SLAT SKIN FLUSH REPAIR PER AARD 57-43-00-1.
